# SDR P2EA00062

- Difficulty date: January 28, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 360, BETWEEN RBL 65 AND LBL 65.  REPAIRED FLOORBEAM AT BS 360 BETWEEN RBL 4 AND RBL 65 IAW EO COO-3-53-071-00 DATED 2/9/2000.  REMOVED CORROSION FROM LBL 65 TO RBL 4 IAW SRM 51-10-6.  (M)
